# SDR DALA2021101806420

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 47,284 hours, 23,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 EMERGENCY LIGHT INOP IN SEAT ROWS 4-16. CORRECTIVE ACTION: INSTALLED EMERGENCY POWER SUPPLY REF B757 AMM 33-51. TESTED GOOD. (8359812)
